# SDR UPS00433542

- Difficulty date: August 6, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, MAIN CARGO DECK EMERGENCY LIGHT IN CEILING AFT OF STAIRS INOP.  REMOVED AND REPLACED LIGHT ON MAIN CARGO DECK AFT OF STAIRS PER B747 MM 33-51-07.
